# SDR AALA20130109018

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 69,754 hours, 34,947 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUS - CREW REPORTED HORIZONTAL STABILIZER WAS JAMMED AND NOT RESPONDING TO ANY INPUT FROM THE FLIGHT CREW.  EMERGENCY DECLARED FLIGHT LANDED AUS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HORIZONTAL STABILIZER PRIMARY ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
